| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Mohammad H. Aloroud
      Analytical treatment for solving system of fuzzy IVPs using residual power series approach
      International Mathematical Forum, Vol. 12, 2017, no. 14, 677-691
      https://doi.org/10.12988/imf.2017.7545

Copyright © 2017 Mohammad H. Aloroud. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines